# SDR 9705529998

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW UPON GEAR EXTENSION, GREEN SAFE OR RED UNSAFE LIGHTS DID NOT ILLUMINATE.  RECYCLED GEAR ONE TIME. FOLLOWED COCKPIT OPERATION MANUAL PROCEDURE AND ALL GREEN LIGHTS ILLUMINATED.  FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED UP AND DOWNLOCK SWITCHES AND REPLACED RELAY R2-28.  GEAR OPERATION CHECKED OK.
